# SDR VJ32003F00009

- Difficulty date: December 9, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: 120A9491105AV
- Part serial: 139008
- Condition: Shorted
- Location: Hyd Control
- Part time: 445 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSPECTION AND CYCLE OF THE LANDING GEAR, WE HAD A FAILURE OCCUR.  FOUND A BAD HYD. CONTROL RELAY THAT SHORTED.  BECAUSE OF THAT SHORT, IT ALLOWED TOO MUCH CURRENT TO FLOW TO PC BOARD AND SHORT OUT BOARD BETWEEN RELAY K-13 PIN 13 AND 16 TO BOARD PIN 6.
